# SDR USAA20100324SB036

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THAT SEAT ROW 4ABC HAS ONE FLOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BOTH AISLE EMERGENCY LIGHTS ON SEAT 4ABC IN ASSOCIATION WITH B/E AEROSPACE CMM 25-40-61.  OPERATIONAL CHECK GOOD AT THIS TIME.
